advertisement
Question
Posted by: Majeed Aldamah | 2012/10/01

Ulcerative TB Diet

what is suggested diet while treating with TB Drugs and not
producing pain?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Majeed
I am not sure what you are asking. Do you suffer from ulcerative colitis and find that TB drugs cause pain from the colitis or what? The diet prescribed for patients living with HIV and/or TB should be rich in protective nutrients such as vitamins, minerals and phytonutrients, derived from fruit, vegetables, legumes, lean meat, fish, eggs, wholegrains and cereals and yoghurt or milk and cheese. If you find that the TB drugs are causing pain in your colon then you MUST discuss this with the doctor who is treating your TB. It may be possible for him/her to prescribe additional medications for your ulcerative colitis. Because you have two very different problems, it would be desirable, if possible, for you to consult a registered dietitian (visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area). The dietitian will be able to compile an individual diet prescription for you that takes both the TB and the ulcerative colitis, all your medications and food sensitivities into account.
I do hope that you will manage to get the pain under control and that you will soon be cured of the TB.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Majeed Aldamah | 2012/10/03

Dear Sir,
Thanks for your responce .I am asking about what are the convenient food for person 30 years old having INTESTINAL TB
( Ulcerative Type) while he is treating with TB drugs?

Thanks

Reply to Majeed Aldamah
Posted by: DietDoc | 2012/10/02

Dear Majeed
I am not sure what you are asking. Do you suffer from ulcerative colitis and find that TB drugs cause pain from the colitis or what? The diet prescribed for patients living with HIV and/or TB should be rich in protective nutrients such as vitamins, minerals and phytonutrients, derived from fruit, vegetables, legumes, lean meat, fish, eggs, wholegrains and cereals and yoghurt or milk and cheese. If you find that the TB drugs are causing pain in your colon then you MUST discuss this with the doctor who is treating your TB. It may be possible for him/her to prescribe additional medications for your ulcerative colitis. Because you have two very different problems, it would be desirable, if possible, for you to consult a registered dietitian (visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area). The dietitian will be able to compile an individual diet prescription for you that takes both the TB and the ulcerative colitis, all your medications and food sensitivities into account.
I do hope that you will manage to get the pain under control and that you will soon be cured of the TB.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement